# SDR NACA2023102700001

- Difficulty date: October 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737-400
- Aircraft serial: 25860
- Aircraft time: 63,649 hours, 43,540 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NRC: CA1502/253 AFTER CORROSION REMOVED  CHK OVER LIMIT. REMOVED DAMAGED SKIN AT #3 SLAT T/E WEDGE UPPER SURFACE BETWEEN SS 36.5 AND SS 38.3. MADE THE REPAIR FILLER AND DOUBLER, INSTALLED REPAIRED PARTS AND PERFORMED PERMANENT 250 DEGREE CURE METAL BOND IAW B737400 SRM 51-70-10-2-R-4
